# SDR AALA201712269018

- Difficulty date: December 18, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 61,442 hours, 23,199 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347210420290
- Condition: Corroded
- Location: Frame 64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT +Y1292 LOWER OUTBOARD AND FRAME 64 FLOORBEAM.  REPLACED THE SPLICE ON THE FLOORBEAM IAW SRM 51-42-11.
